# SDR USAA2009062291545

- Difficulty date: June 18, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6941787
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK IN TEE ANGLE ON LOWER SIDE OF INTERCOSTAL TO STRINGER ATTACH AT BS 291, S16R.  REPLACED TEE ANGLE ON LOWER SIDE OF INTERCOSTAL TO STRINGER ATTACH AT BS 291, S16R IAW B737 SRM 51-40-02 & BOEING DRAWING 69-41787.
